# SDR RAIA00212351

- Difficulty date: December 6, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 8,996 hours, 9,566 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Lock Actuator
- Part number: 23092900401
- Part serial: 185
- Condition: Inoperative
- Part time: 8,996 hours, 9,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5719-STL- NOSE LANDING GEAR WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR UP-LOCK BOOK, OPS CK OK.
